# SDR SWAA2021102633284

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-800
- Aircraft serial: 36976
- Aircraft time: 16,718 hours, 7,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS ADDACENT TO FWD LEFT AND FWD RIGHT OFF WING EXCAPE HATCHES ARE INOP - / REPLACED EMERGENCY LIGHT CHARGER AND BATTERY PACK @ POSITION M1694 PER AMM 33-51-06 -
